Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

I am experiencing forgetting words, names of things, etc. Also

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 2004
Answered : 2924 Questions
Question
I am experiencing forgetting words, names of things, etc. Also having tremors and jerkiness in amrs and legs and tending to have trouble standing and walking without leaning or losing balance. Can my Rx's be making any of these worse?
Posted Wed, 29 Nov 2017 in Brain and Spine
 
 
Answered by Dr. Olsi Taka 16 minutes later
Brief Answer:
You provide no info about the Rx

Detailed Answer:
I read your question carefully and I understand your concern.

You ask whether it is possible that your Rx (by Rx you mean medical prescription I assume) are causing symptoms, but it is a little hard to say if you mention none of the prescriptions. You should provide names, dosages, since when have you been prescribed and whether the worsening was related to the addition of a prescription, a new drug or a dosage increase.

It is also not clear whether you have had any tests for these symptoms. If not due to medication I would start evaluation first by some routine blood tests like blood count, glucose, liver and kidney function, electrolyte panel, thyroid function, vitamin B12 levels as metabolic alterations may manifest that way.
If all comes back normal I would then consider brain imaging for issues such as a tumor, normal pressure hydrocephalus (build up of fluid in the brain), past strokes etc.

I remain at your disposal for other questions.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor